# SDR M7KA0803084356

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N852MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4356
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 365A21384520
- Condition: Cracked
- Location: Door Frame
- Part time: 201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DURING ROUTINE INSPECTION. THIS PART IS ALSO DAMAGED BY UV RAYS OVER TIME MAKING IT BRITTLE AND PRONE TO CHIPPING AND CRACKING. (K)
